# SDR DALA2024012401066

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 86,258 hours, 40,097 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: PHOTO NEEDED FOR STAGE II AND III DAMAGE REQUIREMENTS. REFERENCE ERA 605439-14 FOR DAMAGE LOCATION. ASSOCIATED LOG 2720022. C/A: TAKE PHOTOS OF DAMAGE AREA INSIDE AND OUTSIDE. INSIDE PHOTOS NEED TO BE FRONT BACK AND SIDES OF REPAIR FOR AIRBUS REVIEW. EMAIL PHOTOS TO ENGINEERING @ ATL555, LIAISONENG. SENT EMAIL WITH PICTURES TO ATL 555 LIAISON ENG AS REQUESTED. (LP: 0166704)
